Alert archive / Oklahoma / River Flood Warnings in 2024

River Flood Warning 9, NWS Tulsa, OK

May 1, 2024LeFlore County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 1, 2024, 2:42 PM CDT for LeFlore County, Oklahoma. It took effect at May 1, 2024, 8:42 PM CDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
May 1, 2024, 2:42 PM CDT (19:42 UTC)
In effect from
May 1, 2024, 8:42 PM CDT
Expired
May 2, 2024, 9:18 AM CDT
In force
13 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Poteau River near Panama (PANO2).

Action stage
29 ft
Minor stage
29 ft
Moderate stage
33 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07249413, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

860 
WGUS44 KTSA 011942
FLWTSA

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
242 PM CDT Wed May 1 2024

...The National Weather Service in Tulsa OK has issued a Flood 
Warning for the following rivers in Oklahoma...

  Poteau River near Panama affecting Le Flore County.

&&

OKC079-020745-
/O.NEW.KTSA.FL.W.0009.240502T0142Z-240502T1833Z/
/PANO2.1.ER.240502T0142Z.240502T0600Z.240502T1232Z.NO/
242 PM CDT Wed May 1 2024

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Poteau River near Panama.

* WHEN...From this evening to early tomorrow afternoon.

* IMPACTS...At 29.0 feet, minor agricultural flooding occurs.

* ADDITIONAL DETAILS...
  - At 2:30 PM CDT Wednesday the stage was 26.7 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening and continue rising to a crest of 29.5 feet just
    after midnight tonight. It will then fall below flood stage
    tomorrow morning.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462
      3521 9470


$$
3 follow-up statements
120 
WGUS84 KTSA 020127
FLSTSA

Flood Statement
National Weather Service Tulsa OK
827 PM CDT Wed May 1 2024

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County.

&&

OKC079-021330-
/O.EXT.KTSA.FL.W.0009.240502T0457Z-240503T0112Z/
/PANO2.1.ER.240502T0457Z.240502T1200Z.240502T1912Z.NO/
827 PM CDT Wed May 1 2024

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO TOMORROW 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Poteau River near Panama.

* WHEN...From this evening to tomorrow evening.

* IMPACTS...At 29.0 feet, minor agricultural flooding occurs.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Wednesday the stage was 28.1 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 29.5 feet tomorrow morning.
    It will then fall below flood stage early tomorrow afternoon.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462
      3521 9470


$$

RBD
288 
WGUS84 KTSA 020641
FLSTSA

Flood Statement
National Weather Service Tulsa OK
141 AM CDT Thu May 2 2024

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County.

&&

OKC079-021845-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-240503T0700Z/
/PANO2.1.ER.240502T1055Z.240502T1800Z.240503T0100Z.NO/
141 AM CDT Thu May 2 2024

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Poteau River near Panama.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 29.0 feet, minor agricultural flooding occurs.

* ADDITIONAL DETAILS...
  - At 1:30 AM CDT Thursday the stage was 28.6 feet.
  - Forecast...The river is expected to rise above flood stage
    early this morning to a crest of 29.5 feet this afternoon. It
    will then fall below flood stage this evening.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462
      3521 9470


$$

05
975 
WGUS84 KTSA 021418
FLSTSA

Flood Statement
National Weather Service Tulsa OK
918 AM CDT Thu May 2 2024

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County.

OKC079-021530-
/O.CAN.KTSA.FL.W.0009.000000T0000Z-240502T1418Z/
/PANO2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
918 AM CDT Thu May 2 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Poteau River near Panama.

* ADDITIONAL DETAILS...
  - At 8:30 AM CDT Thursday the stage was 28.2 feet.
  - Forecast...The river crested below flood stage at 28.63 feet
    at 8 AM this morning and has begun falling. The river is
    expected to continue falling and remain below flood stage.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462
      3521 9470


$$

Lacy

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 1, 2:20 PM CDT, 22 minutes earlier.

Area forecast discussion, May 1, 2:20 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
220 PM CDT Wed May 1 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Through Tonight)
Issued at 220 PM CDT Wed May 1 2024

Generally weakening MCS continues to push eastward this afternoon
across parts of southeast Oklahoma. Development of a wake low on
the northern side of the MCS has led to some gusty winds on the
periphery of the MCS, and will likely continue as it pushes
eastward into Arkansas this afternoon. Storms have generally been
on the weakening trend, but high moisture content will continue to
pose a heavy rain threat with any of the stronger cells embedded
in the system. As the MCS moves off to the east this afternoon, a
relatively quiet afternoon/evening should be in store for most of
the forecast area. A few scattered thunderstorms will be possible
across far northeast Oklahoma through the afternoon and evening
within a low level warm advection regime. Any storms could become
marginally severe, with large hail the main concern, though mid
level capping remains in place in the wake of widespread overnight
convection across eastern Oklahoma, limiting the overall coverage
of storms this afternoon.

Otherwise a warm and humid afternoon is expected across the
forecast area with the exception of where the MCS continues to
churn. Attention will then turn to the overnight hours, with
increasing shower and storm chances expected. Storms are expected
to develop this afternoon across the eastern Texas Panhandle and
into western Oklahoma. This activity will eventually grow upscale
and move eastward into the overnight hours. Thus, another MCS is
expected to impact eastern Oklahoma late tonight and early
tomorrow morning. Trends in latest observations would tend to
favor a more northeastward track to the MCS than what has been
depicted in most model guidance throughout the day. The ongoing
MCS across southeast Oklahoma will limit the amount of recovery in
that area through the rest of the afternoon and thus leave a
robust theta-e/instability gradient from northeast Oklahoma (where
clearing has occurred) through southeast Oklahoma (which remains
cloudy and cool). The developing MCS would likely favor more of a
northeastward track along the instability gradient, bringing
better storm chances into northeast Oklahoma for the late tonight
time frame. The system will likely be in a weakening state as mid
level capping increase toward sunrise tomorrow morning, but some
strong winds could still be possible as the more organized MCS
enters eastern Oklahoma.

Bowlan

&&

.LONG TERM...
(Thursday through Wednesday)
Issued at 220 PM CDT Wed May 1 2024

Ongoing MCS across the area Thursday morning will shift eastward
and weaken with time through the morning as it moves into
northwest Arkansas. What happens Wednesday night/Thursday morning
will play a role in the evolution of rain chances later in the day
Thursday and overnight. A frontal boundary is forecast to move
into the area during the day Thursday. If the atmosphere can
recover in time in the wake of previous convection, a renewed
round of showers and storms will be likely along the frontal
boundary Thursday evening, with some severe potential depending on
the airmass in place by that time.

A relative lull in the action is expected on Friday, with some
lingering showers/storms across southeast Oklahoma as the frontal
boundary becomes stalled and washes out during the day Friday.
Broad western CONUS troughing will continue into the weekend
however, allowing for the active pattern to continue through the
weekend. Shower and storm chances increase again on Saturday and
Sunday as several shortwave speed maxes rotate through the larger
scale trough and move out over the Plains. Uncertainty remains in
the severe threat after several days of convection across the
Plains modifying the airmass. But, with it being May, can't rule
out severe potential any day with storms around the area. The
main upper trough is progged to become negatively tilted and
eject out into the Central Plains on Monday which could bring the
next chance for more widespread severe potential to the region,
but will continue to be dependent on how much the atmosphere has
been worked over by previous convection at that point. This trough
should finally push a frontal boundary through the region and
potentially allow for a brief quieter period for the middle part
of next week.

Bowlan

&&

.AVIATION...
(18Z TAFS)
Issued at 1238 PM CDT Wed May 1 2024

Thunderstorm complex will continue to move across Southeast
Oklahoma through mid afternoon with scattered mid and high clouds
becoming common over the CWA behind the departing complex. Few to
scattered mid/high clouds are expected into the overnight hours
before increasing low and mid clouds late tonight and Thursday
morning. Thunderstorm chances also increase during this time
period from west to east and will continue with Prob30 groups for
timing. Within these storm chances....MVFR conditions become
possible and could linger to the end of the TAF period. Winds
through the period are forecast to remain generally out of the
south to southeast...with the exception of KFSM where more
easterly winds return tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  78  60  80 /  30  70  60  20
FSM   66  77  64  82 /  20  80  60  40
MLC   66  78  62  82 /  50  80  60  30
BVO   63  77  56  79 /  40  70  50  10
FYV   64  77  59  81 /  10  70  60  30
BYV   65  78  61  79 /   0  60  60  20
MKO   66  76  61  80 /  30  70  60  20
MIO   66  76  59  79 /  20  70  70  10
F10   65  78  61  79 /  40  80  60  20
HHW   65  76  64  79 /  60  90  60  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...04
LONG TERM....04
AVIATION...20
Hazardous weather outlook, May 1, 12:55 PM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1255 PM CDT Wed May 1 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1255 PM CDT Wed May 1 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Mainly West of A Bartlesville to Eufaula to Hugo.
	ONSET...After Midnight.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing...Again After Midnight.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast and East Central Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
A thunderstorm complex will continue to move across southeast
Oklahoma early this afternoon with the potential for locally heavy
rainfall that could lead to a localized flash flood threat. This
activity is forecast to exit mid afternoon. Additional
thunderstorms are forecast to develop out west and move into
eastern Oklahoma late tonight and into northwest Arkansas Thursday
morning. A limited severe potential returns late tonight into
Thursday with damaging winds the primary threat and large hail a
secondary threat. Locally heavy rainfall may also occur late
tonight into Thursday morning, which may lead to localized
flooding concerns.

Also this afternoon, southerly wind are expected to become breezy
across a portion of eastern Oklahoma with gusts of 20 to near 30
mph. These winds should weaken this evening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
FRIDAY AND SATURDAY...Thunderstorm Potential.
SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential...High Wind Potential.
TUESDAY...High Wind Potential.

EXTENDED DISCUSSION...
Unsettled weather will continue through the weekend with multiple
rounds of showers and thunderstorms expected. Severe storms and
heavy rainfall will be possible during this period, especially
late Thursday and Thursday evening. Thunderstorm chances will
continue into early next week as a strong upper level storm
system moves into the central Plains.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 1, 10:44 AM CDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1044 AM CDT Wed May 1 2024

OKZ053-011615-
Choctaw OK-
1044 AM CDT Wed May 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CHOCTAW COUNTY
THROUGH 1115 AM CDT...

At 1043 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Boswell, moving northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Boswell...                        Unger...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3392 9591 3395 9594 3412 9594 3413 9595
      3414 9595 3415 9596 3415 9598 3416 9598
      3416 9582 3406 9569 3392 9589
TIME...MOT...LOC 1543Z 220DEG 8KT 3402 9595

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 1, 10:53 AM CDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1053 AM CDT Wed May 1 2024

OKZ049-073-011630-
Pittsburg OK-Pushmataha OK-
1053 AM CDT Wed May 1 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PUSHMATAHA AND
SOUTHWESTERN PITTSBURG COUNTIES THROUGH 1130 AM CDT...

At 1052 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles north of Stringtown to 7 miles southwest
of Daisy to near Kosoma. Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea to penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Kiowa...                          Stanley...
Snow...                           Moyers...
Kosoma...                         Dunbar...
Eubanks...                        Finley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3437 9578 3450 9578 3451 9567 3459 9567
      3459 9588 3468 9589 3468 9603 3473 9596
      3463 9555 3440 9522 3427 9562
TIME...MOT...LOC 1552Z 241DEG 29KT 3454 9609 3449 9585 3435 9563

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 1, 1:09 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
109 PM CDT Wed May 1 2024

OKZ070-072-074-076-011900-
Haskell OK-Muskogee OK-Sequoyah OK-Le Flore OK-
109 PM CDT Wed May 1 2024

...GUSTY SHOWERS WILL IMPACT HASKELL...SOUTHWESTERN SEQUOYAH...
NORTHWESTERN LE FLORE AND SOUTHEASTERN MUSKOGEE COUNTIES THROUGH 200
PM CDT...

At 108 PM CDT, Doppler radar indicated gusty showers over Stigler,
moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Stigler...                        Porum...
Keota...                          Mccurtain...
Bokoshe...                        Whitefield...
Kinta...                          Tamaha...
Briartown...                      Mc Curtain...
Lequire...                        Cowlington...
Kanima...                         Milton...
Lewisville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3504 9472 3508 9528 3540 9532 3543 9473
TIME...MOT...LOC 1808Z 265DEG 20KT 3526 9515

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 1, 1:48 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
148 PM CDT Wed May 1 2024

ARZ029-OKZ072-074-076-011930-
Sebastian AR-Haskell OK-Sequoyah OK-Le Flore OK-
148 PM CDT Wed May 1 2024

...GUSTY SHOWERS WILL IMPACT SOUTHWESTERN SEBASTIAN...NORTHEASTERN
HASKELL...SOUTHEASTERN SEQUOYAH AND NORTHERN LE FLORE COUNTIES
THROUGH 230 PM CDT...

At 148 PM CDT, Doppler radar indicated gusty showers along a line
extending from 5 miles north of Keota to 7 miles northeast of
Heavener. Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fort Smith...                     Poteau...
Greenwood...                      Pocola...
Spiro...                          Arkoma...
Panama...                         Mansfield...
Hackett...                        Howe...
Hartford...                       Huntington...
Bonanza...                        Keota...
Bokoshe...                        Midland...
Cameron...                        Excelsior...
Jenny Lind...                     Shady Point...

This includes Interstate 540 between mile markers 11 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3508 9422 3506 9425 3506 9423 3497 9423
      3495 9429 3495 9435 3496 9437 3494 9439
      3495 9441 3493 9443 3493 9445 3490 9445
      3491 9462 3512 9492 3538 9500 3536 9441
      3509 9416
TIME...MOT...LOC 1848Z 277DEG 27KT 3533 9489 3493 9449

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 1, 2:27 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
227 PM CDT Wed May 1 2024

ARZ029-OKZ076-012015-
Sebastian AR-Le Flore OK-
227 PM CDT Wed May 1 2024

...GUSTY SHOWERS WILL IMPACT SOUTHERN SEBASTIAN AND NORTHEASTERN LE
FLORE COUNTIES THROUGH 315 PM CDT...

At 227 PM CDT, Doppler radar indicated gusty showers near Midland,
moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Greenwood...                      Mansfield...
Hackett...                        Hartford...
Huntington...                     Bonanza...
Midland...                        Cameron...
Washburn...                       Excelsior...
Burnville...                      Rock Island...
Patterson...                      Arkola...
Crossroads...                     Witcherville...
Dayton...                         Milltown...
Jenson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3514 9414 3510 9414 3506 9425 3506 9423
      3497 9424 3495 9434 3496 9437 3495 9438
      3495 9441 3493 9443 3494 9455 3523 9457
      3522 9408 3521 9406 3520 9406 3521 9403
      3514 9403
TIME...MOT...LOC 1927Z 272DEG 18KT 3513 9434

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:34 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Washington56 min
Apr 30, 8:45 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage45 min
Apr 30, 9:09 PM CDTSevere Thunderstorm Warning Considerable damage threatTSANowata51 min
Apr 30, 9:30 PM CDTSevere Thunderstorm WarningTSAOsage, Washington45 min
Apr 30, 9:38 PM CDTSpecial Weather StatementTSANowata52 min
Apr 30, 9:43 PM CDTSpecial Weather StatementTSACraig47 min
Apr 30, 9:51 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage39 min
Apr 30, 9:58 PM CDTSpecial Weather StatementTSANowata32 min
Apr 30, 10:13 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Apr 30, 10:16 PM CDTSpecial Weather StatementTSAWashington44 min
Apr 30, 10:17 PM CDTSpecial Weather StatementTSAOttawa58 min
Apr 30, 10:32 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee43 min
Apr 30, 10:33 PM CDTAreal Flood AdvisoryTSACraig, Nowata, Osage, Washington3 hr
Apr 30, 11:14 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee12 min
May 1, 12:03 AM CDTSpecial Weather StatementTSAPawnee42 min
May 1, 12:29 AM CDTSpecial Weather StatementTSATulsa61 min
May 1, 12:52 AM CDTSevere Thunderstorm WarningTSARogers, Tulsa22 min
May 1, 1:18 AM CDTAreal Flood AdvisoryTSACreek, Pawnee, Tulsa, Wagoner3 hr
May 1, 2:07 AM CDTSpecial Weather StatementTSAMuskogee38 min
May 1, 2:17 AM CDTAreal Flood AdvisoryTSAMuskogee, Okmulgee, Wagoner3 hr
May 1, 10:44 AM CDTSpecial Weather StatementTSAChoctaw31 min
May 1, 10:53 AM CDTSpecial Weather StatementTSAPushmataha37 min
May 1, 10:56 AM CDTAreal Flood AdvisoryTSALeFlore, Pushmataha3 hr
May 1, 1:09 PM CDTSpecial Weather StatementTSAHaskell51 min
May 1, 5:10 PM CDTSpecial Weather StatementTSALeFlore35 min

Nearby

River Flood Warnings in Oklahoma, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.